My research interests include functional analysis, operator algebras, free probability theory, Probability theory, stochastic processes, combinatorics, orthogonal polynomials, and umbral calculus.
education and training
- Ph.D. in Mathematics, University of California, Berkeley - (Berkeley, California, United States) 2000
- M.A. in Mathematics, University of California, Berkeley - (Berkeley, California, United States) 1997
- B.S. in Mathematics, California Institute of Technology - (Pasadena, California, United States) 1994
- Anshelevich, M., & Williams, J. D. (2018). Operator-valued Jacobi parameters and examples of operator-valued distributions. BULLETIN DES SCIENCES MATHEMATIQUES. 145, 1-37.
- Anshelevich, M. (2016). A characterization of ultraspherical, Hermite, and Chebyshev polynomials of the first kind. Integral Transforms and Special Functions. 27(4), 307-317.
- Anshelevich, M., & Williams, J. D. (2016). OPERATOR-VALUED MONOTONE CONVOLUTION SEMIGROUPS AND AN EXTENSION OF THE BERCOVICI-PATA BIJECTION. DOCUMENTA MATHEMATICA. 21(2016), 841-872.
- Anshelevich, M. (2015). Free evolution on algebras with two states, II. Pacific Journal of Mathematics. 276(2), 257-280.
- Anshelevich, M., & Williams, J. D. (2014). Limit Theorems for Monotonic Convolution and the Chernoff Product Formula. INTERNATIONAL MATHEMATICS RESEARCH NOTICES. 2014(11), 2990-3021.
chaired theses and dissertations
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368